Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 3 of 3

Thread: feeling crummy

  1. #1

    Default feeling crummy

    i have been using steroids for almost five years and must have injected myself at least 70-80 times. yesterday i injected testosterone cypionate 400mg and deca 300mg. shortly after, i got light headed with a racing pulse and short of breath. i had to lay down for close to 20-30 minutes. i still am feeling like tightness in my lungs as if i am getting over bronchitis. any word of advice??

  2. #2

    Default

    It sounds to me like your body is burnt out If you are starting to feel crummy, that's a red flag that it's time to get off cycle, run a PCT and take some time off.

    Run the perfect PCT protocol man -> https://www.evolutionary.org/forums/...ed!-49252.html
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email muskate@hotmail.com

  3. #3
    Join Date
    Feb 2013
    Posts
    1,694

    Default

    honestly it sounds like it was a poor injection. you just hit a bad spot and your body rejected it

    next time pin post a hot shower when your body is relaxed

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •